MAUDE Adverse Event Report: BD SANDY BD E-Z SCRUB; IMPREGNATED PREOPERATIVE SCRUB BRUSHES (3% CHLOROXYLENOL (PCMX))

BD SANDY BD E-Z SCRUB; IMPREGNATED PREOPERATIVE SCRUB BRUSHES (3% CHLOROXYLENOL (PCMX))
Model Number 371603
Medical Device Problem Codes Unsealed Device Packaging (1444); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No clinical signs, symptoms or conditions.No patient involvement.Unsealed device packaging.(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.
 
Event or Problem Description
Material no.371603, batch no.0182223.It was reported that package was sealed incorrectly.Verbatim: a staff member called on 23-mar-2021 from this facility to report an incident that [customer] witnessed.This e-z scrub package had 2-3 different packages that were difficult to open and seemed like the side they normally open was not sealed properly.Customer has product available for return.
 
Additional Manufacturer Narrative
Follow up e mdr: root cause cannot be determined from the manufacturing investigation.Inspection of the returned samples show that the product is difficult to open.No other complaints from this lot have been logged.Product is non-drug and no retain samples are available for inspection.Possible root cause for this complaint is extended dwell time of machine; however, nothing was noted in the batch record to indicated that dwell time is the cause of this complaint.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Material no.371603, batch no.0182223.It was reported that package was sealed incorrectly.Verbatim: a staff member called on (b)(6) 2021 from this facility to report an incident that [customer] witnessed.This e-z scrub package had 2-3 different packages that were difficult to open and seemed like the side they normally open was not sealed properly.Customer has product available for return.

Brand Name
BD E-Z SCRUB
Common Device Name
IMPREGNATED PREOPERATIVE SCRUB BRUSHES (3% CHLOROXYLENOL (PCMX))
Manufacturer (Section D)
BD SANDY
9450 south state street
sandy UT 84070
MDR Report Key11683605
Report Number1710034-2021-00315
Device Sequence Number16897812
Product Code GEC
UDI-Device Identifier00382903716036
UDI-Public(01)00382903716036
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number371603
Device Catalogue Number371603
Device Lot Number0182223
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date04/18/2021
Supplement Report FDA Received Date07/14/2021
Patient Sequence Number1